end of 8th month

right, i’m going to give myself another pat on my shoulder..
i survived 8 months of hell!

recalling the beginning of my withdrawal..
it withdrawal symptoms started even before i stopped steroids entirely.
i remember the rashes on my calf, they were like plagues.
it’s red and raised but flat on top.
it started out as 1 or 2 rashes, then multiplied.

after i stopped steroids,
they grew somemore until they merged.

a few weeks later they seems spongy.
they ooze.
and they wouldn’t tolerate anything, even coconut oil.
it just made them itch even worse.

i let them dry out after shower.
that bit of dryness, i still can tolerate.
there were alot of skin flakes that dropped off my legs..
it’s really ALOT.
the skin flakes were really really fine, i thought i had a fungus on my skin because that’s one of the symptoms of fungal infection.

then i had the edema.
scary shit!
it makes walking painful.
and makes me look short. haha!

thankfully the calf got much better after 3 months..

sadly, things got worse at the other parts.

maybe i’ll be better in another month’s time.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s